# SDR DALA2022062704495

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 66,047 hours, 24,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9214306) DURING INSPECTION FOUND RIGHT AFT EXTERNAL EMERGENCY OVERWING EXCAPE LIGHT IS OUT. REMOVED AND REPLACED POWER SUPPLY (M1671). OPS CHECKED/TEST GOOD. REF B737 AMM 33-51.
